Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from dermatitis. Red lump on face. Discharging watery substance. Solution?

i have a large red lump/spot on my face. I have applied gentle face cleansers and spot cream but it has just formed a hard lump and a layer of skin has come off. There has been no discharge other than a watery substance and it remains swollen and red. I do not believe it is a bit as I have had simmilar spots before. I am 29 years old, male but I do suffer from dermatitis . Please provide advice on how to rapidly decrease the swelling and redness?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Seems like you have developed a lesion of acne cystic lesion of acne..
Cystic acne, or nodulocystic acne, is the most severe form of acne vulgaris. Deep, inflamed breakouts develop on the face and/or other areas of the body. The blemishes themselves can become large; some may measure up to several centimeters across.
Nodulocystic acne sufferers develop nodules as well as cysts. Nodules are hard, painful lumps under the skin's surface. Much larger than papules, nodules form deep within the skin and take a long time to heal.
Systemic medications are usually required. Acne of this severity can be hard to control. It may take several tries to find the treatment or combination of treatments that work for you. Some common treatments for nodulocystic acne include:
oral antibiotics
intralesional corticosteroid injections

So i would advise you to visit a dermatologist and get the best possible treatment done,,,
Hope it helps

Dr Geetika Paul
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor